advertisement
Question
Posted by: Amina | 2010-02-22

Itching all over

Dear Doctor
For several months now I have been itching all over my body. Most especially my head, face,eyes and nose. It does''t stop there, that is just the most severely affected. There doesn''t seem to be any external problem (in other words, no rash, discolouration or laserations). The itching does not stop at all. I find that I take longer to fall asleep as I have to scratch constantly. I am a 36 year old woman weighing about 50kg with no serious health problems. I do, however, suffer from chronic migraines, heavy menstual flows and frequent low blood pressure. Lately, I have, however, been suffering from a decreased appitite, nausea and stomach cramps. What could be the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Amina
Liver problems can cause an irritating itching in the skin. Please ask your doctor to check your liver functions and kidney functions with a blood test (and while you are there, check your iron levels and full blood count too to exclude anemia)Let him have a look at your tummy, you may have gastritis (stomach lining inflammation) or a peptic ulcer.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010-02-22

Hallo Amina
Liver problems can cause an irritating itching in the skin. Please ask your doctor to check your liver functions and kidney functions with a blood test (and while you are there, check your iron levels and full blood count too to exclude anemia)Let him have a look at your tummy, you may have gastritis (stomach lining inflammation) or a peptic ulcer.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement